Advertisement

Colorful Coverings of Polytopes and Piercing Numbers of Colorful d-Intervals

  • Florian FrickEmail author
  • Shira Zerbib
Article

Mathematics Subject Classification (2010)

55M20 52B11 05B40 52A35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Aharoni, T. Kaiser and S. Zerbib: Fractional covers and matchings in families of weighted d-intervals, Combinatorica 37 (2017), 555–572.MathSciNetzbMATHGoogle Scholar
  2. [2]
    M. Asada, F. Frick, V. Pisharody, M. Polevy, D. Stoner, L. Tsang and Z. Wellner: Fair division and generalizations of Sperner- and KKM-type results, SIAM J. Discrete Math. 32 (2018), 591–610.MathSciNetzbMATHGoogle Scholar
  3. [3]
    E. Babson: Meunier conjecture, arXiv preprint arXiv:1209.0102 (2012).Google Scholar
  4. [4]
    R. B. Bapat: A constructive proof of a permutation-based generalization of Sperner’s lemma, Math. Program. 44 (1989), 113–120.MathSciNetzbMATHGoogle Scholar
  5. [5]
    I. Bárány: A generalization of Carathéodory’s theorem, Discrete Math. 40 (1982), 141–152.MathSciNetzbMATHGoogle Scholar
  6. [6]
    J. A. De Loera, E. Peterson and F. E. Su: A polytopal generalization of Sperner’s lemma, J. Combin. Theory, Ser. A 100 (2002), 1–26.MathSciNetzbMATHGoogle Scholar
  7. [7]
    F. Frick, K. Houston-Edwards and F. Meunier: Achieving rental harmony with a secretive roommate, Amer. Math. Monthly, to appear.Google Scholar
  8. [8]
    Z. Füredi: Maximum degree and fractional matchings in uniform hypergraphs, Combinatorica 1 (1981), no. 2, 155–162.MathSciNetGoogle Scholar
  9. [9]
    D. Gale: Equilibrium in a discrete exchange economy with money, Int. J. Game Theory 13 (1984), no. 1, 61–64.MathSciNetzbMATHGoogle Scholar
  10. [10]
    T. Kaiser: Transversals of d-intervals, Discrete Comput. Geom. 18 (1997), no. 2, 195–203.MathSciNetzbMATHGoogle Scholar
  11. [11]
    B. Knaster, C. Kuratowski and S. Mazurkiewicz: Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929), 132–137.zbMATHGoogle Scholar
  12. [12]
    H. Komiya: A simple proof of KKMS theorem, Econ. Theory 4 (1994), 463–466.zbMATHGoogle Scholar
  13. [13]
    J. Matoušek: Lower bounds on the transversal numbers of d-intervals, Discrete Comput. Geom. 26 (2001), 283–287.MathSciNetzbMATHGoogle Scholar
  14. [14]
    F. Meunier, W. Mulzer, P. Sarrabezolles and Y. Stein: The rainbow at the end of the line: a PPAD formulation of the colorful Carathéodory theorem with applications, Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, Society for Industrial and Applied Mathematics, 2017, 1342–1351.Google Scholar
  15. [15]
    O. R. Musin: KKM type theorems with boundary conditions, J. Fixed Point Theory Appl. 19 (2017), 2037–2049.MathSciNetzbMATHGoogle Scholar
  16. [16]
    L. S. Shapley: On balanced games without side payments, Math. Program., Math. Res. Center Publ. (T. C. Hu and S. M. Robinson, eds.), vol. 30, Academic Press, New York, 1973, 261–290.Google Scholar
  17. [17]
    M. Shih and S. Lee: Combinatorial formulae for multiple set-valued labellings, Math. Ann. 296 (1993), no. 1, 35–61.MathSciNetzbMATHGoogle Scholar
  18. [18]
    F. E. Su: Rental harmony: Sperner’s lemma in fair division, Amer. Math. Monthly 106 (1999), 930–942.MathSciNetzbMATHGoogle Scholar
  19. [19]
    G. Tardos: Transversals of 2-intervals, a topological approach, Combinatorica 15 (1995), 123–134.MathSciNetzbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesCarnegie Mellon UniversityPittsburghUSA
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations